# SDR SWAA2024052079635

- Difficulty date: April 26, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 4) LH WING TRAILING EDGE. JUST INBOARD OF DEFLECTION CONTROL RIB. TRAILING EDGE PANEL LATTERAL SUPPORT ANGLE IS CRACKED AT OUTBOARD FASTNER HOLE COMMON TO PANEL<[01] 01 - REMOVED AND REPLACED PER SRM 51-40-02 AND DWG # 115A2156; REV E.;[02] VERIFIED ITEM 1
